# SDR SWAA2020040935926

- Difficulty date: April 5, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,637 hours, 28,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 6DEF INOP / RELAMPED EEL LIGHT AT 6 DEF IAW AMM 33-51-03
